On some properties of the solution to an analogue of the Tricomi problem for a model equation of mixed type
News of the Kabardin-Balkar scientific center of RAS, no. 1 (2002), pp. 54-62
Cet article a éte moissonné depuis la source Math-Net.Ru
The paper examines the qualitative properties of the solution to an analogue of the Tricomi problem for a model equation of mixed hyperbolic-parabolic type. In particular, an integral representation is found for the trace of the solution on the type change line.
Keywords:
equations of mixed hyperbolic-parabolic type, Nakhushev's theorem, fractional integration operator
Mots-clés : trace of solution
Mots-clés : trace of solution
@article{IZKAB_2002_1_a9,
author = {B. S. Murtazov},
title = {On some properties of the solution to an analogue of the {Tricomi} problem for a model equation of mixed type},
journal = {News of the Kabardin-Balkar scientific center of RAS},
pages = {54--62},
year = {2002},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IZKAB_2002_1_a9/}
}
TY - JOUR AU - B. S. Murtazov TI - On some properties of the solution to an analogue of the Tricomi problem for a model equation of mixed type JO - News of the Kabardin-Balkar scientific center of RAS PY - 2002 SP - 54 EP - 62 IS - 1 UR - http://geodesic.mathdoc.fr/item/IZKAB_2002_1_a9/ LA - ru ID - IZKAB_2002_1_a9 ER -
%0 Journal Article %A B. S. Murtazov %T On some properties of the solution to an analogue of the Tricomi problem for a model equation of mixed type %J News of the Kabardin-Balkar scientific center of RAS %D 2002 %P 54-62 %N 1 %U http://geodesic.mathdoc.fr/item/IZKAB_2002_1_a9/ %G ru %F IZKAB_2002_1_a9
B. S. Murtazov. On some properties of the solution to an analogue of the Tricomi problem for a model equation of mixed type. News of the Kabardin-Balkar scientific center of RAS, no. 1 (2002), pp. 54-62. http://geodesic.mathdoc.fr/item/IZKAB_2002_1_a9/